# SDR UALA2008120906816

- Difficulty date: December 9, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 68,262 hours, 11,115 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R UPPER EMERGENCY EXIT LIGHT DOOR HANDLE ILLUMINATION PORTION IS INOP.  RELAMPED AT DOOR R2 UPPER EMERGENCY EXIT LIGHT DOOR HANDLE AND ILLUMINATION PORTION.  OPS CHECKS GOOD.
